Get E-Book on COVID-19

Q. I have black spots near my foreskin. What are they?

Answered by
Dr. Ganeshkumar Suresh Satpute
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 23, 2017 and last reviewed on: Aug 30, 2019

Hello doctor,

I am a 27 years old man, who had swelling and burning on my penis two months back. That time, I applied an antifungal cream, so it became normal, but after a few days, it started again. I applied the same cream again, and the swelling and burning went away. But now, I feel that my penis has become loose, and the thickness also reduced. I have black spots near the penis foreskin. What should I do? I am scared that I am suffering from a major problem. Please help.

Dr. Ganeshkumar Suresh Satpute

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • If it is getting normal with antifungal cream, then it means that it is a fungal infection. So, if you are getting it again and again, then you should start oral antifungal tablets. I suggest you try taking tablet Itraconazole 100 mg twice for seven days along with a local cream.
  • Regarding the penis becoming loose and thin, there is nothing like that. You just feel like that. No disorder will cause such things. Still, if you want to be sure, I suggest you consult a sexologist or a venereologist or a dermatologist.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Related Questions:
Is it safe to apply antifungal cream on the tip of penis?
There are pink spots in my scrotum. Is it a jock itch?
Why are these itchy patches in my pubic area repeatedly occurring?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full »

What medicine can help itching in the thighs and underarms?

Query: Hello doctor, I am a 57-year-old male. My weight is 75 kg. I am not having BP problems or diabetes. I am suffering from itching near the thighs and underarm area since last two months. I have taken Terbinafine 250 mg once daily and Luliconazole cream for six weeks. Since the last two to three days,...  Read Full »

My glans has measles-like red spots all over it. Please suggest an ointment.

Query: Hello doctor,I am 52. I noticed my glans penis has some measles-like red spots all over. Overall, the glans penis seem reddish and slightly inflamed. A light irritation is felt.  Read Full »

Also Read


Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.